# SDR USAA960669

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 737201
- Aircraft serial: 22758
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 328
- Part time: 37,883 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-3 CHECK VISUAL/EDDY CURRENT INSPECTION, FOUND 1.24 INCH CRACK FORWARD GALLEY DOOR CUT OUT AFT LOWER CORNER FUSELAGE SKIN STRINGER 17 R, BS 328.  REMOVED CRACK AND INSTALLED DOUBLER, REPAIRED PER SRM 53-30-3 FIG 26.  (M)
